In Stock
SKU: MCCHL17061N00 Category: Brand:

Description

Active Ingredients Per Tablet: Chlorpheniramine Maleate 12 mg Uses Temporarily relives the following symptoms due to hay fever or other upper respiratory allergies: sneezing; runny nose; itchy, watery eyes; itching of the nose or throat. Purpose Antihistamine

Additional information

Weight 0.09 lbs

Reviews

There are no reviews yet.

Be the first to review “Chlorphen-12 Allergy Relief Tablets – 60 TB”

Your email address will not be published. Required fields are marked *